# SDR CA190313021

- Difficulty date: March 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: S5537497300406
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH VERTICAL LOWER TRAILING EDGE RIB ASSY CORRODED . P/N S5537497300406 & S5537497300651.
